MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, 12F, 40CM; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ HEMOSTASIS INTRODUCER, 12F, 40CM; INTRODUCER, CATHETER
Model Number 406961
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
 
Event or Problem Description
Following an atrial flutter procedure, the triple valve had detached from the hub of the sheath while being removed from the patient.The procedure had been successfully completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One fast-cath hemostasis introducer, 12f, 40cm was returned for investigation.The sheath had been stretched and the sheath tube detached from the hub.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the stretched sheath and sheath detachment is consistent with damage during use.

Brand Name
FAST-CATH¿ HEMOSTASIS INTRODUCER, 12F, 40CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8611694
Report Number3005334138-2019-00264
Device Sequence Number11183904
Product Code DYB
UDI-Device Identifier05414734204026
UDI-Public05414734204026
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number406961
Device Lot Number6601142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1